Previous |  Up |  Next


Title: On the existence of a bounded solution of a non-linear differential equation (English)
Author: Jakubičková, M.
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 4
Issue: 4
Year: 1968
Pages: 217-222
Category: math
MSC: 34A34
MSC: 34C11
idZBL: Zbl 0213.10203
idMR: MR0261066
Date available: 2008-06-05T17:53:25Z
Last updated: 2012-05-09
Stable URL:
Reference: [1] Birkhoff G., Rota G. C.: Ordinary differential equations.Boston 1962. Zbl 0102.29901, MR 0138810


Files Size Format View
ArchMath_004-1968-4_3.pdf 606.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo